# SDR USAA050500

- Difficulty date: April 10, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311282600101
- Condition: Corroded
- Location: Fuselage
- Part time: 17,533 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CORRODED 1 INCH BY 1 INCH BY .072 INCH DEEP AREA, TOP SURFACE OF FRAME FROM C12-16, 12 INCHES LEFT OF C/L.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 53-11-14 FIG 106.  CORROSION LEVEL 1, TASK JA-220-53500.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 53-11-14 FIG 108.  (M)
